Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Anxiety Cause Numbness And Tingling Sensation In The Legs Along With Fatigue?

I have been experiencing some leg numbness, pinprick sensations, and exhaustion for about a year. I ve gone to different doctors including a neurologist and I even got an MRI but nothing appears to be wrong. Since I do have anxiety and take medication for this I believe it is possible that these symptoms are a result of anxiety but I am not sure.
Tue, 29 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms you are experiencing might be the result of the side effects of the medications you are taking for anxiety. Hope you are taking the medicines with a doctor’s advice. If not, I suggest you not to take it without consulting a psychiatrist.

Anxiety is best managed with consulting a psychiatrist as he is the one who should be helping you with treatment of anxiety by prescribing appropriate medicines that help in improving your mental health. The counselling sessions with your psychiatrists also help a lot. Apart from that meditation is found to be helpful.

Hope this helps. Feel free to contact for further inquiries later.

Regards,
Dr. Manisha Auradkar, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can Anxiety Cause Numbness And Tingling Sensation In The Legs Along With Fatigue?

Hello, The symptoms you are experiencing might be the result of the side effects of the medications you are taking for anxiety. Hope you are taking the medicines with a doctor’s advice. If not, I suggest you not to take it without consulting a psychiatrist. Anxiety is best managed with consulting a psychiatrist as he is the one who should be helping you with treatment of anxiety by prescribing appropriate medicines that help in improving your mental health. The counselling sessions with your psychiatrists also help a lot. Apart from that meditation is found to be helpful. Hope this helps. Feel free to contact for further inquiries later. Regards, Dr. Manisha Auradkar, General & Family Physician